# SDR USAA2012082900007

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 14,471 hours, 4,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLIGHT ATTENDANT FLASHLIGHT BATTERY DEAD.  REPLACED BATTERY IN AFT CABIN FLIGHT ATTENDANT FLASHLIGHT.
